# SDR USAA920081095

- Difficulty date: April 30, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON R2 DOOR CUTOUT LOWER SILL, BS 2786 / FR 66, -Y1430.  REPAIRED THE R2 DOOR CUT OUT LOWER SILL, BS 2786 / FR 66, -Y1430 IAW USAIRWAYS EA 120744.
